# SDR DHL2003804778

- Difficulty date: February 14, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 284,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY FRAME CRACKED 1.00 INCH, STA. 55.000 L23R.   PERFORMED MAJOR REPAIR IAW 53-2-0 PG. 20/21 FIG. 2 (SHEET 2)., REMOVED FASTNERS IAW SRM 51-1-21 PG. 1 , SRM51-1-20D PG 21. CUT OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 PG. 20/21 SHEET 2 . FABRICATED NEW FRAME SEGMENT & SLICES  IAW SRM53-2-0 PG. 20/21 FIG. 2 SHEET 2. HEAT TREATED IAW SRM 51-1-1 PG. 1-17 , SRM51-1-4, PG.1-3, DPS1-05.3, CLEANED , TREATED AND PRIMED IAW SRM53-2-0 PG.20/21 SHEET 2 , SRM51-1-21 PG. 1 , SRM51-1-20D PG. 9 FOR PNUE. DUCT R/R AND LEAK CK. SEE N/R 1834
